# SDR HEEA084294

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,599 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Mount
- Part number: 407310203101
- Part serial: LK0934
- Condition: Separated
- Location: Tail Rotor Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX MOUNT SEPARATED BEYOND LIMITS.
